# SDR UHLA201506150440

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 15,215 hours, 11,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED AN OPS TEST.  R & R THE LIGHT IAW 33-50-500-0001.
